Publication detail

Two-scale meshes in quasilinear discretized problems of computational mechanics

JAROŠOVÁ, P. VALA, J.

Original Title

Two-scale meshes in quasilinear discretized problems of computational mechanics

English Title

Two-scale meshes in quasilinear discretized problems of computational mechanics

Type

conference paper

Language

en

Original Abstract

The paper deals with two-scale meshes in quasilinear discretized problems of computational mechanics. The application to cohesive crack modelling is sketched.

English abstract

The paper deals with two-scale meshes in quasilinear discretized problems of computational mechanics. The application to cohesive crack modelling is sketched.

Keywords

two-scale meshes; computational mechanics

Released

15.02.2016

Publisher

American Institute of Physics

Location

Melville (USA)

ISBN

978-0-7354-1392-4

Book

ICNAAM 2015 - Proceedings of 13th International Conference on Numerical Analysis and Applied Mathematics

Edition

AIP Conference Proceedings

Edition number

1

Pages from

38003-1

Pages to

38003-4

Pages count

4

URL

BibTex


@inproceedings{BUT120990,
  author="Petra {Jarošová} and Jiří {Vala}",
  title="Two-scale meshes in quasilinear discretized problems of computational mechanics",
  annote="The paper deals with two-scale meshes in quasilinear discretized problems of computational mechanics. The application to cohesive crack modelling is sketched.",
  address="American Institute of Physics",
  booktitle="ICNAAM 2015 - Proceedings of 13th International Conference on  Numerical Analysis and Applied Mathematics",
  chapter="120990",
  doi="10.1063/1.4952164",
  edition="AIP Conference Proceedings",
  howpublished="electronic, physical medium",
  institution="American Institute of Physics",
  number="1",
  year="2016",
  month="february",
  pages="38003-1--38003-4",
  publisher="American Institute of Physics",
  type="conference paper"
}